# SDR DALA2022071804956

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DENT (IN REF LOG 2262990) WAS RE-EVALUATED PER CARD 2020- 9002 AND WAS FOUND OUT LIMITS (DISTANCE TO FASTENERS). CORRECTIVE ACTION: REPAIRED PER B757-200 SRM. (2321754)
